# SDR MALA965195

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3355 - ON APPROACH TO DTW, THE RIGHT MAIN GEAR DIDN'T INDICATED DOWN AND LOCKED AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL A DOWN INDICATION WAS RECEIVED.  MAINTENANCE CLEANED AND LUBED THE RIGHT GEAR POSITION SWITCHES.  ALL CHECKS SATISFACTORY.  (M)
